Glaucoma and severe allergies (reactions to allergy shot)
I recently received the Kenalog injection and had a reaction (month later) i've never had an irregular menstrual cycle and after the injection i've had a second one in one month. i've had slight dizziness and elevated headaches.
The over the counter medications such as Claritin and Tylenol allergy were not helping with my allergies and my doctor decided that kenalog was the way to go. it helped with my allergies but i'm afraid of the side effects. Is there something that can be done to diminish the side effects of the second menstrual period and the increased headaches.
I happen to have chronic acute angle glaucoma. I've had 1 laser iridotomy in each eye and the angle has not opened.
I advice against the Kenalog injections since systemic steroids can defiinitely worsen and even cause glaucoma. Make sure that you are keeping in close touch with an ophthalmologist and have your eye pressure checked very soon to make sure the Kenalog is not making things worse.
thank you for the advice. i received the kenalog shot because the pressure from the congestion caused by my allergies was popping blood vessels in my eyes. my glaucoma specialist has seen me and concurred that it was the only thing i could take at the moment. the over the counter meds make it worse.
my question was more on the menstrual side effects. can i diminsh that?
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.